# SDR AALA201705099032

- Difficulty date: May 3, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 20,360 hours, 7,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK ON LEFT HAND AFT CABIN FLOOR SHEAR PLATE AT STRINGER 23L APPROXIMATELY 4 INCHES AFT OF FR 69. REPLACED SHEAR PLATE PER SRM 51-42-11, EO 5315Y015, AND DRAWING D53474180.
